MAUDE Adverse Event Report: AS LVP 10D 3SS 2CV; INTRAVASCULAR ADMINISTRATION SET

AS LVP 10D 3SS 2CV; INTRAVASCULAR ADMINISTRATION SET
Model Number 2452-0007
Medical Device Problem Codes Free or Unrestricted Flow (2945); Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the as lvp 10d 3ss 2cv infused too quickly through the secondary infusion line due to a check valve malfunction, resulting in over-infusion.The following information was provided by the initial reporter: "secondary infusion infused faster than expected.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: one primary tubing (model #2452-0007) and one secondary tubing were returned by the customer.It was reported by that the secondary infusion infused faster than expected.The samples were examined for defects and abnormalities.No defects or abnormalities were observed.Functional testing was performed by using a primary bag filled with clear saline which was then used to prime the set.The secondary set was connected to a bag filled with a blue dye/water mixture, and then connected to the primary set.The sets were set up in a secondary infusion configuration with the fluid level of the secondary bag at least 9.5 inches higher than the primary bag fluid level, and all of the clamps closed.The secondary set was primed with the secondary roller clamp fully opened.Fluid flow was controlled using the primary roller clamp.Fluid was found to be flowing normally.No back flow was observed.An infusion was completed using the bd alaris pump (dchu-0010) and pump module (dchu-0013) at 125 ml/hr with a vtbi of 125 ml.Fluid was flowed into an empty beaker.After 1 hour there was about 125 m/l of saline in the beaker.Fluid was flowing normally.No back flow was observed.The failure was unable to be replicated, and the complaint could not be verified.A device history record review could not be performed on model 2452-0007 because a lot number was not provided by the customer.A root cause was unable to be determined because the failure was unable to be replicated.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h10.

Brand Name
AS LVP 10D 3SS 2CV
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12104315
Report Number9616066-2021-51442
Device Sequence Number4198753
Product Code FPA
UDI-Device Identifier50885403219878
UDI-Public50885403219878
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2452-0007
Device Catalogue Number2452-0007
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2021
Initial Date Received by Manufacturer 06/04/2021
Supplement Date Received by Manufacturer07/22/2021
Initial Report FDA Received Date07/01/2021
Supplement Report FDA Received Date08/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1